| Model Number |
795210 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported the control panel arm will not stay locked in place on their affinit 70 ultrasound system.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.
Additional Manufacturer Narrative
According to the philips field service engineer confirmed that the issue could not be duplicated.However, he did adjust the cable tension for the release handle.The system was returned to service.No further issue reported.
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.